# SDR DALA2024050805016

- Difficulty date: March 22, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 53,621 hours, 38,756 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 360-370
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON WEB BTW STA 370 TO 360 AND LONGERONS 24 RH TO 26 RH AT CUT OUT FORWARD CARGO COMPARTMENT DOOR (CCD). SUMMARY OF NRC 00131: WEB BTW STA 370 TO 360 AND LONGERONS 24 RH TO 26 RH AT CUT OUT FORWARD CARGO COMPARTMENT DOOR (CCD) WAS REPAIRED PER B717-200 SRM 51-70-10-2R PROCEDURE 2 REPAIR 2 PAR 4 FIGURE 201 AND 53-00-00-2R PROCEDURE 2. (LP #0256328)
